Најновије

Man develops blood clots after Pfizer vaccine

A Queensland police officer was hospitalized with blood clots three days after receiving the Pfizer coronavirus vaccine in Brisbane.

Photo: Pixabay

According to the news source, the 40-year-old man - a frontline worker responsible for patrolling Queensland quarantine hotels - received the Pfizer shot three days ago.

The officer had recently undergone knee surgery and developed deep vein thrombosis as a side-effect.

Commenting on the incident, Queensland Deputy Premier Steven Miles told reporters that an urgent investigation was underway to establish whether blood clotting was linked to the Pfizer shot.

Australia recommended earlier in April inoculating people under 50 with the Pfizer vaccine rather than the one manufactured by AstraZeneca, as the latter was implicated in higher risks of blood clotting.

source: Tasnim

Бонус видео

Молимо Вас да донацијом подржите рад
портала "Правда" као и ТВ продукцију.

Донације можете уплатити путем следећих линкова:

ПАЖЊА:
Системом за коментарисање управља компанија Disqas. Ставови изнесени у коментарима нису ставови портала Правда.

Најновије вести - Ратни извештаји

VREMENSKA prognoza

Најновије вести - ПРАВДА

ENGLISH NEWS